Simultaneous quadratic inequalities
Acta Arithmetica, Tome 25 (1973) no. 4, pp. 337-346
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_25_4_337_346,
author = {R. Cook},
title = {Simultaneous quadratic inequalities},
journal = {Acta Arithmetica},
pages = {337--346},
year = {1973},
volume = {25},
number = {4},
doi = {10.4064/aa-25-4-337-346},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-25-4-337-346/}
}
R. Cook. Simultaneous quadratic inequalities. Acta Arithmetica, Tome 25 (1973) no. 4, pp. 337-346. doi: 10.4064/aa-25-4-337-346
Cité par Sources :